Alert archive / Texas / Flash Flood Warnings in 2022
Flash Flood Warning 13, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Aug 22, 2022, 1:19 AM CDT for Dallas County, Texas. It was in force for 9 hr. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2022, 1:19 AM CDT (06:19 UTC)
- Expired
- Aug 22, 2022, 10:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 2:40 AM CDT | FLASH FLOOD | 1 N Dallas, TX | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1 NW DALLAS. SEVERAL INCHES OF RAIN WAS REPORTED IN EAST DALLAS BETWEEN MIDNIGHT AND 240 AM. STREET FLOODING WAS ONGOING, AND THE WATER WAS OVER THE CURBS AND COVERING THE SIDEWALKS. LOCATION CORRECTED. |
| Aug 22, 2:40 AM CDT | FLASH FLOOD | 1 Nw Dallas, TX | SEVERAL INCHES OF RAIN WAS REPORTED IN EAST DALLAS BETWEEN MIDNIGHT AND 240 AM. STREET FLOODING WAS ONGOING, AND THE WATER WAS OVER THE CURBS AND COVERING THE SIDEWALKS. LOCATION IS NOT EXACT. |
| Aug 22, 2:40 AM CDT | FLASH FLOOD | 1 Se Highland Park, TX | ALCOTT ST IN DALLAS IS FLOODED AND WATER HAS ENTERED THE FIRST FLOOR OF AN APARTMENT BUILDING. APPEARS TO BE 1-2 INCHES DEEP AT THE TIME OF THE PICTURE ON TWITTER. |
| Aug 22, 3:14 AM CDT | FLASH FLOOD | 2 Sw Dallas, TX | MANY ROADS WERE REPORTED FLOODED NEAR THE I-30, I-35E, AND I-45 EXCHANGES. VEHICLES WERE STRANDED IN THE HIGH WATER, AND HIGH WATER RESCUES WERE NEEDED. |
| Aug 22, 4:57 AM CDT | FLASH FLOOD | 2 Sw Dallas, TX | I-30 AT CESAR CHAVEZ WAS CLOSED DUE FLOODING. CARS WERE STRANDED AND ONE CAR WAS PUSHED UP ON THE LANE DIVIDER. |
| Aug 22, 5:45 AM CDT | FLASH FLOOD | 1 W Dallas, TX | UP TO 2 FEET OF WATER WAS REPORTED IN AN APARTMENT IN EAST DALLAS. THE WATER WAS POWERFUL ENOUGH TO KNOCK THE FRONT DOOR OFF. |
| Aug 22, 6:30 AM CDT | FLASH FLOOD | 1 Ssw Dallas, TX | TWITTER PICTURES OF HIGH WATER FLOODING ON I-30 JUST EAST OF I-45, AND DALLAS FIRE PERFORMING A HIGH WATER RESCUE. WATER IS ABOUT HIP DEEP IN THE PICTURE. INTERSTATE CLOSED DUE TO HIGH WATER. |
| Aug 22, 7:30 AM CDT | FLASH FLOOD | 1 W Mesquite, TX | *** 1 FATAL *** PRECISE TIME IS UNKNOWN. ONE WOMAN IS DEAD AFTER HER VEHICLE WAS SWEPT AWAY BY FLOODWATER. THE VEHICLE WAS PRESUMABLY SWEPT OFF OF SCYENE STREET BRIDGE OVER SOUTH MESQUITE CREEK AT THE SERVICE ROAD OF I-635. THE VEHICLE WAS DISCOVERED BENEATH T |
| Aug 22, 8:57 AM CDT | FLASH FLOOD | 1 W Mesquite, TX | INTERSTATE 635 AT SCYENE ROAD IN MESQUITE IS CLOSED DOWN DUE TO HIGH WATER. |
| Aug 22, 9:00 AM CDT | FLASH FLOOD | 1 Nnw Balch Springs, TX | CONSIDERABLE STREET AND HOME FLOODING ACROSS BALCH SPRINGS. WATER RESCUES NEEDED AND CARS INUNDATED. |
| Aug 22, 9:08 AM CDT | FLASH FLOOD | 3 Wsw Dallas, TX | CITY OF DALLAS PD REPORTS AT LEAST 42 ROADS WITH HIGH WATER CALLS AT THIS TIME. |
| Aug 22, 9:42 AM CDT | FLASH FLOOD | 1 Wnw Seagoville, TX | MANY ROADS FLOODED AND CARS STALLED IN AREAS NORTHWEST OF SEAGOVILLE. A SIMILAR REPORT OF FLOODING ON AND ALONG 175 WAS ALSO RECEIVED THROUGH THE MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this flash flood warning; the first came 81 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 890 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 850 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.2
The text
As transmitted.
694
WGUS54 KFWD 220619
FFWFWD
TXC113-220930-
/O.NEW.KFWD.FF.W.0013.220822T0619Z-220822T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
Issued by National Weather Service Nashville TN
119 AM CDT Mon Aug 22 2022
The National Weather Service in Fort Worth has issued a
* Flash Flood Warning for...
Dallas County in north central Texas...
* Until 430 AM CDT.
* At 119 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Radar
estimates and rain gauge reports indicate up to 3 inches of rain
have fallen in the past 1 to 2 hours. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Dallas, Garland, Irving, Grand Prairie, Mesquite, Carrollton,
Richardson, Lewisville, Flower Mound, Rowlett, Grapevine, Wylie,
Coppell, Lancaster, Farmers Branch, Balch Springs, University
Park, Sachse, Seagoville and Addison.
LAT...LON 3299 9703 3298 9652 3255 9653 3255 9670
3285 9703
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Shamburger5 follow-up statements
644
WGUS74 KFWD 220725
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
Issued by National Weather Service Nashville TN
225 AM CDT Mon Aug 22 2022
TXC113-220930-
/O.CON.KFWD.FF.W.0013.000000T0000Z-220822T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas TX-
225 AM CDT Mon Aug 22 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT EARLY THIS
MORNING FOR DALLAS COUNTY...
At 225 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms continue to producing very heavy rain across Dallas
County, especially near downtown Dallas. Radar estimates and rain
gauge measurements indicate up to 7 inches of rain have fallen in
the past few hours, including DFW Airport which measured 6.46 inches
of rain. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding due to heavy rainfall
from thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Dallas, Garland, Irving, Grand Prairie, Mesquite, Carrollton,
Richardson, Lewisville, Flower Mound, Rowlett, Grapevine, Wylie,
Coppell, Lancaster, Farmers Branch, Balch Springs, University
Park, Sachse, Seagoville and Addison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3299 9703 3298 9652 3255 9653 3255 9670
3285 9703
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Shamburger613
WGUS74 KFWD 220821
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
Issued by National Weather Service Nashville TN
321 AM CDT Mon Aug 22 2022
TXC113-220930-
/O.CON.KFWD.FF.W.0013.000000T0000Z-220822T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas TX-
321 AM CDT Mon Aug 22 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT EARLY THIS
MORNING FOR DALLAS COUNTY...
At 321 AM CDT, trained weather spotters reported major flash
flooding ongoing across Dallas with numerous roads and cars
submerged, including Interstate 30 at Interstate 45 near downtown
Dallas. Rain gauges and radar estimates show up to 8 inches of rain
has fallen in and around downtown Dallas. Although the heaviest rain
is now diminishing, flash flooding is expected to continue for at
least a couple more hours.
HAZARD...Life threatening flash flooding.
SOURCE...Trained spotters reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Dallas, Garland, Irving, Grand Prairie, Mesquite, Carrollton,
Richardson, Lewisville, Flower Mound, Rowlett, Grapevine, Wylie,
Coppell, Lancaster, Farmers Branch, Balch Springs, University
Park, Sachse, Seagoville and Addison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3299 9703 3298 9652 3255 9653 3255 9670
3285 9703
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Shamburger346
WGUS54 KFWD 220923
FFWFWD
TXC113-221100-
/O.EXT.KFWD.FF.W.0013.000000T0000Z-220822T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
Issued by National Weather Service Nashville TN
423 AM CDT Mon Aug 22 2022
The National Weather Service in Fort Worth has extended the
* Flash Flood Warning for...
Dallas County in north central Texas...
* Until 600 AM CDT.
* At 423 AM CDT, trained weather spotters reported thunderstorms
producing heavy rain across the warned area. Up to 8 inches of
rain has fallen. Flash flooding is ongoing.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Trained spotters reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Dallas, Garland, Irving, Grand Prairie, Mesquite, Carrollton,
Richardson, Rowlett, Coppell, Lancaster, Farmers Branch, Balch
Springs, University Park, Seagoville, Addison, Highland Park,
Hutchins, Cockrell Hill, Sunnyvale and Wilmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3294 9677 3294 9652 3255 9653 3255 9670
3280 9697 3294 9697
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$170
WGUS54 KFWD 221054
FFWFWD
TXC113-221300-
/O.EXT.KFWD.FF.W.0013.000000T0000Z-220822T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
Issued by National Weather Service Nashville TN
554 AM CDT Mon Aug 22 2022
The National Weather Service in Fort Worth has extended the
* Flash Flood Warning for...
Dallas County in north central Texas...
* Until 800 AM CDT.
* At 554 AM CDT, trained weather spotters reported thunderstorms
producing heavy rain across the warned area. Up to 8 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Dallas, Garland, Irving, Grand Prairie, Mesquite, Carrollton,
Richardson, Rowlett, Coppell, Lancaster, Farmers Branch, Balch
Springs, University Park, Seagoville, Addison, Highland Park,
Hutchins, Cockrell Hill, Sunnyvale and Wilmer.
LAT...LON 3294 9677 3294 9652 3255 9653 3255 9670
3280 9697 3294 9697
FLASH FLOOD...OBSERVED
$$416
WGUS54 KFWD 221244
FFWFWD
TXC113-221500-
/O.EXT.KFWD.FF.W.0013.000000T0000Z-220822T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
Issued by National Weather Service Nashville TN
744 AM CDT Mon Aug 22 2022
The National Weather Service in Fort Worth has extended the
* Flash Flood Warning for...
Dallas County in north central Texas...
* Until 1000 AM CDT.
* At 744 AM CDT, trained weather spotters reported thunderstorms
producing heavy rain across the warned area. Up to 8 inches of
rain have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Dallas, Garland, Irving, Grand Prairie, Mesquite, Carrollton,
Richardson, Rowlett, Coppell, Lancaster, Farmers Branch, Balch
Springs, University Park, Seagoville, Addison, Highland Park,
Hutchins, Cockrell Hill, Sunnyvale and Wilmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3294 9677 3294 9652 3255 9653 3255 9670
3280 9697 3294 9697
FLASH FLOOD...OBSERVED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 22, 12:38 AM CDT, 41 minutes earlier.
Area forecast discussion, Aug 22, 12:38 AM CDT, 41 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX Issued by National Weather Service Nashville TN 1238 AM CDT Mon Aug 22 2022 ...New Aviation... .SHORT TERM... /Issued 705 PM CDT Sun Aug 21 2022/ Update: This afternoon's round of convection has largely moved east of the forecast area, but new development is underway as of 7pm roughly along the I-20 corridor in the presence of low-level moisture flux convergence. As additional mid/upper-level moisture and ascent arrive overnight, a blossoming of convection should occur across North Texas which will shift southward with time heading into tomorrow. Most trends from the previous short term forecast remain on track. The one main adjustment made with this issuance was to lag the PoP trends by about 3 hours based on recent high-res guidance which suggests a slower southward advance tomorrow morning. The main flood threat still looks to be overnight through the morning rush hour in North Texas, and midday/afternoon for areas south of the I-20 corridor. No Flood Watch configuration changes were made with this evening's forecast. -Stalley Previous Discussion: /Today and Tomorrow/ A flood watch remains in effect for North Texas through tomorrow morning with little change made to the ongoing forecast message. While much of today's activity has been showery with only a few embedded thunderstorms, diurnal destabilization should help enhance any ongoing convection and allow for new development of showers and thunderstorms this afternoon. There are a couple prime convective initiation locations...first is across the eastern half of the forecast area as a quick moving outflow boundary races northeast. Expect a broken cluster of storms to develop along the leading edge of this boundary. The next focus area is along a remnant cold pool that has largely become the effective cold front currently analyzed roughly along or just north of the I-20 and I-30 corridors. Weak confluence along this boundary should provide sufficient ascent to develop scattered showers and storms over the next few hours. Today's activity will be largely hit or miss given the lack of a stronger synoptic ascent. With that being said, warm cloud depths are around 15-15.5 kft and the observed PWAT was 2.03" on the FWD sounding. With moisture continuing to surge into the area...any storm that develops over the next 24-36 hours will be very efficient rain producers and heavily influenced by the warm-rain process. Stronger synoptic ascent will move into the area tonight as a low pressure system deepens over the Big Country and moves east late tonight and tomorrow. Expect a gradual increase in precipitation coverage by midnight, with a general west to east progression of the heavy rain axis. There will likely be two axes of heavy rain develop tonight; one following a more north-south orientation along and ahead of a surface trough extending south out of the low and another following a west-east orientation draped across North Texas. The west-east axis should be near the current stalled boundary that will effectively become the warm front tonight when low level warm advection ramps up. Precipitation will be most widespread in the early morning hours tomorrow...roughly saddling daybreak by several hours. This will result in a messy Monday morning commute, particularly for the Metroplex and other Metro areas within the CWA. Over the course of the day Monday, the heavy rain threat will shift southeast in the vicinity of a slow moving cold front expected to exit the forecast area late in the afternoon or tomorrow evening. The flood watch may need to be extended to include this threat in the next several hours as new data arrives. Further north...precip will become more isolated by tomorrow afternoon dry air and subsidence air help stabilize the airmass. Bonnette && .LONG TERM... /Issued 332 PM CDT Sun Aug 21 2022/ /Monday Night Onward/ Unsettled weather and below normal temperatures will continue across North and Central Texas through the weekend, with a lull in activity expected for portions of the region toward the end of the work week. By Tuesday, a weak frontal boundary will approach Central Texas and result in a southward shift of the highest PoPs and rainfall amounts. Precipitation chances will likely come to an end for areas along the Red River by Tuesday afternoon and evening as subsidence increases, but will likely linger through Tuesday night along and south of I-20. Otherwise, the increased cloud cover and rain chances should result in highs mostly in the 80s region wide. The weak boundary, in combination with high PW values, will be the main driver for daily precipitation chances through the end of the work week. There are indications that the boundary will stall south of our region, which would result in lower rain chances across Central Texas, especially on Wednesday and Thursday. Meanwhile, subsidence will continue to increase across the northern half of the region as the mid level ridge builds westward and should keep most of the region rain-free with highs warming into the low 90s. An upper level trough will dig into the Plains by the end of the work week and result in continued rain/storm chances Friday and into the weekend across the region. Garcia && .AVIATION... /NEW/ /06Z TAFs/ Showers and thunderstorms continue to develop early this morning, and additional convective development is expected through the overnight hours into late morning for all terminals except KACT. MVFR/IFR cigs and vis expected due to numerous showers and storms through late morning, with some potential breaks in convection bringing brief VFR conditions. MVFR cigs should remain through the afternoon and after 23/00Z with showers moving south this afternoon. Convection should make a stronger push southward later this morning and impact KACT by late morning and through the afternoon hours, bringing MVFR/IFR cigs and vis. Precip should be south of KACT by 23/01Z with MVFR cigs holding out through the evening. Easterly winds around 5 to 10 knots this morning will become more northeast by late morning, and northerly after 23/06Z. KACT will have southerly winds around 10 knots gusting around 15 knots overnight into the morning hours, eventually becoming northeasterly after 23/00Z/. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 72 85 73 88 73 / 50 50 20 20 10 Waco 73 88 72 90 73 / 70 60 30 30 10 Paris 70 83 69 86 68 / 50 50 20 20 10 Denton 70 86 70 89 70 / 40 50 20 20 10 McKinney 70 84 70 87 69 / 50 50 20 20 10 Dallas 72 85 73 88 73 / 50 50 20 20 10 Terrell 72 84 71 87 71 / 60 60 20 30 10 Corsicana 72 85 72 87 72 / 70 60 30 30 10 Temple 72 88 71 90 70 / 70 60 30 30 10 Mineral Wells 70 88 70 90 69 / 40 50 20 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... Flood Watch until noon CDT today for TXZ091>095-100>107-115>123- 129>134. Flood Watch from 7 AM CDT this morning through this evening for TXZ135-141>148-156>162-174-175. &&
Hazardous weather outlook, Aug 21, 3:32 PM CDT, 9 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 332 PM CDT Sun Aug 21 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 332 PM CDT Sun Aug 21 2022 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Scattered thunderstorms capable of producing heavy rain are expected tonight, particularly along and north of I-20. Heavy rainfall may result in flooding. A few of the storms may contain gusty winds and frequent lightning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional heavy rainfall on Monday and Monday night will maintain the flood threat. Daily thunderstorm chances will persist throughout the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 8:11 PM CDT | Areal Flood Advisory | FWD | Hood | 109 min |
| Aug 21, 9:07 PM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Aug 21, 9:56 PM CDT | Flash Flood Warning | FWD | Tarrant | 2 hr |
| Aug 21, 10:32 PM CDT | Areal Flood Advisory | FWD | Hood, Johnson, Parker | 2 hr |
| Aug 21, 11:28 PM CDT | Areal Flood Advisory | FWD | Johnson | 41 min |
| Aug 21, 11:53 PM CDT | Flash Flood Warning | FWD | Johnson, Tarrant | 4 hr |
| Aug 22, 12:21 AM CDT | Areal Flood Advisory | FWD | Dallas | 99 min |
| Aug 22, 12:31 AM CDT | Areal Flood Advisory | FWD | Hill | 27 min |
| Aug 22, 12:51 AM CDT | Tornado Warning | FWD | Ellis, Hill | 24 min |
| Aug 22, 12:58 AM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Aug 22, 1:58 AM CDT | River Flood Warning | FWD | Dallas | 61 hr |
| Aug 22, 2:37 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Aug 22, 3:10 AM CDT | Areal Flood Advisory | FWD | Fannin | 3 hr |
| Aug 22, 3:20 AM CDT | Areal Flood Advisory | FWD | Stephens, Young | 3 hr |
| Aug 22, 4:13 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Aug 22, 4:40 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| Aug 22, 6:21 AM CDT | Areal Flood Advisory | FWD | Kaufman | 3 hr |
| Aug 22, 7:52 AM CDT | Flash Flood Warning | FWD | Kaufman, Van Zandt | 3 hr |
| Aug 22, 8:17 AM CDT | Flash Flood Warning | FWD | Tarrant | 4 hr |
| Aug 22, 8:27 AM CDT | Areal Flood Advisory | FWD | Jack, Wise | 3 hr |
| Aug 22, 9:24 AM CDT | Areal Flood Warning | FWD | Rains | 8 hr |
| Aug 22, 9:28 AM CDT | Flash Flood Warning | FWD | Henderson | 5 hr |
| Aug 22, 9:51 AM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Aug 22, 10:18 AM CDT | Flash Flood Warning | FWD | Ellis | 5 hr |
| Aug 22, 10:40 AM CDT | River Flood Advisory | FWD | Ellis, Kaufman | 62 hr |
| Aug 22, 10:56 AM CDT | Areal Flood Warning | FWD | Kaufman, Van Zandt | 6 hr |
| Aug 22, 11:00 AM CDT | Flash Flood Warning | FWD | Johnson | 2 hr |
| Aug 22, 11:47 AM CDT | Flash Flood Warning | FWD | Hill | 4 hr |
| Aug 22, 12:16 PM CDT | Flash Flood Warning | FWD | Kaufman, Van Zandt | 3 hr |
| Aug 22, 12:24 PM CDT | Flash Flood Warning | FWD | Somervell | 3 hr |
| Aug 22, 12:28 PM CDT | Areal Flood Advisory | FWD | Bosque | 3 hr |
| Aug 22, 12:30 PM CDT | Areal Flood Advisory | FWD | Anderson | 3 hr |
| Aug 22, 12:46 PM CDT | Areal Flood Warning | FWD | Tarrant | 3 hr |
| Aug 22, 12:47 PM CDT | Areal Flood Warning | FWD | Dallas | 3 hr |
| Aug 22, 1:01 PM CDT | Areal Flood Warning | FWD | Johnson | 5 hr |
| Aug 22, 1:08 PM CDT | Areal Flood Advisory | FWD | Hill | 3 hr |
| Aug 22, 1:17 PM CDT | Areal Flood Advisory | FWD | Hill, Navarro | 3 hr |
| Aug 22, 1:32 PM CDT | River Flood Warning | FWD | Dallas | 7 hr |
| Aug 22, 1:56 PM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| Aug 22, 2:15 PM CDT | Areal Flood Warning | FWD | Henderson | 2 hr |
| Aug 22, 3:08 PM CDT | Areal Flood Warning | FWD | Ellis | 2 hr |
| Aug 22, 3:34 PM CDT | Areal Flood Warning | FWD | Hill | 2 hr |
| Aug 22, 4:14 PM CDT | Special Weather Statement | FWD | Milam | 31 min |
| Aug 22, 4:29 PM CDT | River Flood Warning | FWD | Ellis, Kaufman | 66 hr |
| Aug 22, 4:45 PM CDT | River Flood Warning | FWD | Dallas, Ellis, Kaufman | 16 hr |
Nearby
Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.